Tornadoes · United States · Wisconsin · 2025
EF1 tornado, Reeseville to Brownsville, Wisconsin, May 15, 2025
From Reeseville to Brownsville, this EF1 tornado ran 6.6 miles across Dodge County on May 15, 2025, touching down at 5:32 PM CDT and reaching 100 yards wide. It killed nobody, and did $135,000 of property damage.
The rating scale
Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
EF065 to 85 mph
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
EF186 to 110 mphthis tornado
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
EF2111 to 135 mph
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
EF3136 to 165 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
EF4166 to 200 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
EF5over 200 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The record
- Rating
- EF1
- Date
- May 15, 2025
- Touchdown
- 5:32 PM CDT (22:32 UTC)
- Lifted
- 5:42 PM CDT (22:42 UTC)
- On the ground
- 10 minutes
- Path length
- 6.6 miles (10.7 km)
- Path width
- 100 yards (91 m)
- Deaths
- 0
- Injuries
- 0
- Property damage
- $135,000
- County
- Dodge County
- Touchdown point
- 43.328, -88.861
- Lift-off point
- 43.374, -88.746
- Record number
- 2505151632-01
The damage survey
147 damage points were recorded along this path by NWS MKX, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF2. The highest wind the damage implies is 125 mph.
- Extensive tree damage on property southeast of Juneau. Large tree trunks snapped around property and trees uprooted. Damage done to metal roof of house, likely from trees that fell on it. A few windows broken.
- Start of second tornado path from north of Lighthouse Road to Juneau, WI
- Minor damage to a tree line on the west side of County Road AI north of Oak Grove.
- Siding on back side of the building taken off
Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.
What the Weather Service recorded
One of the bigger tornado events for southern WI over the past 10-15 years with 2 EF-2s occurring and 8 tornadoes in total. Juneau and Mayville took the brunt of the two strong tornadoes, while hundreds of large hail reports and several damaging wind reports were received across southern WI. A strong cold front, extending from strong low pressure over eastern North Dakota, combined with very unstable air and strong wind shear to bring widespread severe thunderstorms to the region.
Track started southwest of Lowell and ended south of Juneau. Damage was mainly to about 30 trees, but there was barn damage along Fairwood Rd near the onset of the tornado and some roofing panels lofted from the Animix facility south of Juneau near the end of the tornado path.
Extensive damage path from this tornado which started southwest of Juneau, went through the north side of downtown Juneau, to the south of Horicon, hitting the Horicon Hills Golf Club, before ending east of Horicon along Highway 33. The most intense damage was in the city of Juneau where about 10 structures hit EF-2 levels of damage. The one minor injury from this tornado occurred in downtown Juneau where a man was sleeping in his bedroom when the roof blew off and a tree fell into the house. The Clearview facility had windows blown out and one housing building lost it's roof. Another residential building, which looked like a motel, lost a long section of its roof, but was poorly attached to the frame of the building. An empty silo was buckled on the east end of Home Rd with one cow having a two by four impaled into its back. At the Horicon Hill Golf Club, 165 trees were either uprooted or damaged extensively. Numerous golf carts were tipped or displaced and the main club house sustained extensive roof damage.
Tornado began on the north end of the Dodge County Airport, damaging 5 airport hangars and one airplane. The tornado continued east and went through the far south side of Horicon near River Bend Park, causing mainly tree damage along the rest of its path along with some minor barn and housing damage.
Tornado began southwest of Mayville just west of Highway 28 which was also captured on video as a potential multi-vortex tornado. Some of the more intense damage occurred shortly after the tornado developed and crossed County Rd TW on into southwest Mayville in an industrial area. A farmhouse on Cty RW lost a portion of its roof and some farm sheds. The tornado then moved through the industrial area in southwest Mayville. The Mayville Engineering Company was hit on its northwest corner. The winds from the tornado breached a large garage door on the west side which then pushed the large north end wall down. The tornado then went through the Gleason Reel Corporation and destroyed the southern portion of the building. It then went through a neighborhood near the St. John/Graceland cemetary before crossing Main St/Rock River. The tornado then went through the east side of Mayville near the Mayville Golf Course. It then continued to the northeast through mainly rural areas before ending NW of Theresa.
From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before the tornado touched down at May 15, 3:28 PM CDT, 2 hours 4 minutes earlier. Its key messages:
- There is a level 3 out of 5 threat for severe thunderstorms this afternoon and evening, with a threat for very large hail, tornadoes, and strong wind gusts. Initial storm development is in progress (as of now, 300 PM CDT). By around 9 PM CDT this evening, the storms should move east over Lake Michigan, marking the end of the event.
- A Tornado Watch is in effect until 10 PM this evening for the entire CWA.
- Marine Dense Fog will linger over the northern three quarters of Lake Michigan, mainly in the western half of the open waters and western nearshore zones until the front clears it out this evening.
- Additional scattered (30 to 60 percent chances) showers and thunderstorms are possible Friday afternoon and early evening. A couple of these storms may reach severe levels.
- Gusty south to southwest winds are expected Friday in the late morning and afternoon hours. Gusts of 35 to 45 MPH are expected.
Area forecast discussion, May 15, 3:28 PM CDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
328 PM CDT Thu May 15 2025
.KEY MESSAGES...
- There is a level 3 out of 5 threat for severe thunderstorms
this afternoon and evening, with a threat for very large hail,
tornadoes, and strong wind gusts. Initial storm development is
in progress (as of now, 300 PM CDT). By around 9 PM CDT this
evening, the storms should move east over Lake Michigan,
marking the end of the event.
- A Tornado Watch is in effect until 10 PM this evening for the
entire CWA.
- Marine Dense Fog will linger over the northern three quarters
of Lake Michigan, mainly in the western half of the open
waters and western nearshore zones until the front clears it
out this evening.
- Additional scattered (30 to 60 percent chances) showers and
thunderstorms are possible Friday afternoon and early evening.
A couple of these storms may reach severe levels.
- Gusty south to southwest winds are expected Friday in the
late morning and afternoon hours. Gusts of 35 to 45 MPH are
expected.
&&
.SHORT TERM...
Issued 325 PM CDT Thu May 15 2025
Rest of today through Tonight:
Convection has initiated in southwestern / western Wisconsin,
and from this point forward, storms are expected to grow more
intense and increase in coverage, tracking northeastward. A
Tornado Watch is in effect until 10 PM this evening for the
entire region. Please be on alert for severe thunderstorm and
tornado warnings!
Breezy southeast winds expected ahead of the approaching
frontal boundary, veering southwest behind the boundary after
thunderstorms pass. Boundary is currently along a La Crosse to
Monroe WI Line.
Friday:
A level 1 out of 5 risk for severe thunderstorms is also present
Friday afternoon, with the highest potential in southeastern /
east-central WI. HREF mean SBCAPE exceeds 1000 joules Friday
afternoon, with most CAMs developing scattered convection
beginning in the early to mid afternoon, roughly 1 to 4 PM. Peak
coverage / intensity 3 to 7 PM, then winding down thereafter.
Forecast soundings feature a very / well mixed column, with very
high LCL heights (reducing the tornado threat to near zero).
Lapse rates, however, would be supportive of a marginal severe
hail and wind gust threat from any storms that are able to
survive dry air entrainment and persist / strengthen. Wind gusts
will likely be the primary concern (combo of strong low-level
lapse rates and plenty of momentum aloft).
Even without the thunderstorms, soundings indicate that strong
wind gusts could mix down to the surface. 35 to 45 MPH wind
gusts are in the forecast, and a Wind Advisory cannot be ruled
out for the late morning and afternoon hours of Friday. A Gale
Watch is in effect for all adjacent nearshore zones of Lake
Michigan.
Sheppard
&&
.LONG TERM...
Issued 325 PM CDT Thu May 15 2025
Saturday through Thursday:
Low pressure continues northeastward from the upper Great Lakes on
Saturday, allowing breezy west winds to continue ushering in a
cooler airmass, with daytime highs in the mid 60s expected all areas
and only a slight chance (10-30%) for lingering light rain
showers, mainly in central and east-central Wisconsin. Strong
high pressure builds into northern Manitoba and Ontario Canada
on Sunday, allowing for slow north winds, dry weather, and a
weak backdoor cold front / lake breeze (modest northeast winds)
for eastern WI through the afternoon hours of Sunday. Hence,
high temps moderate to the mid to upper 60s inland, while
eastern WI remains cooler, with low 50s along the lakeshore.
Low pressure tracking eastward from the central Plains and passing
just south of our region is likely to deliver a wetting rainfall to
the region next Tuesday or Wednesday. Generally expecting
daytime highs to hold in the 60s for inland areas through the
period. East winds induced by the low to our south should keep
eastern WI cool.
Sheppard
&&
.AVIATION...
Issued 325 PM CDT Thu May 15 2025
Thunderstorms are beginning to develop over western /
southwestern Wisconsin, and are likely to rapidly intensify to
severe levels, tracking east-northeastward through the region
and increasing in coverage. By around 9 PM CDT, storms should
push east of Sheboygan / Milwaukee / Kenosha and move out over
Lake Michigan, bringing an end to the event. Large hail,
damaging winds, and tornadoes are all possible as these storms
roll through. Cumulonimbi are likely to be relatively high-
based (5,000 ft or so) to start, but as storms congeal / merge,
this could descend. Expect frequent lightning with all storms.
Breezy southeast winds with gusts to 20-30 kt expected ahead of
the boundary (gustiest further west), turning southwest as the
boundary and thunderstorms pass. Southwest winds gradually
subside into this evening. Dry weather and mostly clear skies
likely late tonight.
Sheppard
&&
.MARINE...
Issued 325 PM CDT Thu May 15 2025
The northern three quarters of the lake remain under a Dense Fog
Advisory until 7 PM CDT this evening. The majority of this fog
along southern and eastern portions of the lake has already eroded
based on satellite observations. Western nearshore and open
water zones could continue to observe fog until the front clears
it out this evening.
South to southeast winds this afternoon and evening are expected
to remain well below gale force, due to warmer air over the cold
lake. Thunderstorms are expected along a cold front this
evening. Strong to severe storms with large hail will be
possible. Winds will turn southwest behind the front.
Low pressure will then move through northern Minnesota and
northwest Wisconsin Friday, while weakening a bit to around 29.2
inches. Winds will remain southerly over the open waters. Could
see gusts approach gale force over the western shoreline areas
ahead of the main cold front Friday afternoon. An additional round
of thunderstorms will be possible with this secondary front, with
a few strong to severe storms possible again, especially across
the south half of the lake.
Breezy westerly winds are likely Saturday behind the cold front,
as low pressure passes by to the north. Winds decelerate and turn
north Saturday night into Sunday, as high pressure builds in north
of the region.
Sheppard
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 11 PM
Thursday.
Gale Watch...LMZ643-LMZ644-LMZ645-LMZ646...noon Friday to 10
PM Friday.
Dense Fog Advisory...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ868-LMZ870-LMZ872-
LMZ874-LMZ876 until 7 PM Thursday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, May 15, 2:36 PM CDT, 2 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 236 PM CDT Thu May 15 2025 WIZ046-047-051-052-056>060-062>072-161945- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 236 PM CDT Thu May 15 2025 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight A level 3 out of 5 risk for severe thunderstorms is forecast this afternoon and evening. All hazards are possible, including large to very large hail, tornadoes, and damaging wind gusts. Storms should move out of the region around 9 PM CDT this evening. .DAYS TWO THROUGH SEVEN...Friday through Thursday Thunderstorms will be possible Friday as well. A couple storms may reach severe levels. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening, and again Friday afternoon. LMZ643>646-161945- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 236 PM CDT Thu May 15 2025 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight A Dense Fog Advisory is in effect for visibility less than one nautical mile until 7 pm CDT. A Small Craft Advisory is in effect this afternoon and evening for breezy southeast winds. A broken line of strong to severe thunderstorms is expected between 6 and 9 PM CDT this evening. Damaging wind gusts and large hail may occur. .DAYS TWO THROUGH SEVEN...Friday through Thursday Thunderstorms are possible again Friday. A few strong to severe storms may occur. A Gale Watch is in effect Friday for south to southwest winds gusting to 35 knots. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-161945- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 236 PM CDT Thu May 15 2025 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight A Dense Fog Advisory is in effect for the northern three quarters of the open waters until 7 pm CDT. Thunderstorms are expected this evening, with a few severe storms possible. .DAYS TWO THROUGH SEVEN...Friday through Thursday There will be a chance for thunderstorms again Friday, especially across the south half of the lake. A few strong to severe storms may occur. A few gusts to gale force may occur along the western edge of the lake on Friday, but are not expected to reach the open waters due to the stability of the marine airmass. Sheppard www.weather.gov/mkx
In the hours before
Local storm report, May 15, 5:04 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
504 PM CDT Thu May 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM Hail 1 SW Madison 43.07N 89.40W
05/15/2025 E1.25 Inch Dane WI Public
Report from mPING: Half Dollar (1.25 in.).
&&
MRCLocal storm report, May 15, 5:05 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
505 PM CDT Thu May 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM Hail 1 W Oregon 42.92N 89.40W
05/15/2025 E1.75 Inch Dane WI Public
Report from mPING: Golf Ball (1.75 in.).
&&
MRCLocal storm report, May 15, 5:06 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
506 PM CDT Thu May 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM Hail 3 SE Palmyra 42.83N 88.56W
05/15/2025 M1.00 Inch Walworth WI Trained Spotter
&&
MRCLocal storm report, May 15, 5:21 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
521 PM CDT Thu May 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM Hail 4 NE Maple Bluff 43.14N 89.31W
05/15/2025 M1.50 Inch Dane WI Trained Spotter
Relayed via X with photo of hail stone next
to a ruler.
&&
MRCLocal storm report, May 15, 5:24 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
524 PM CDT Thu May 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM Hail Dousman 43.02N 88.47W
05/15/2025 E1.50 Inch Waukesha WI Public
Relayed via X with photo.
&&
MRCLocal storm report, May 15, 5:30 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
530 PM CDT Thu May 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM Hail 1 NW Wisconsin Dells 43.64N 89.79W
05/15/2025 E1.75 Inch Sauk WI Public
Relayed via X with photo.
&&
MRCThe air that afternoon
The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.
Green Bay/Straub, WI (KGRB), 12:00Z
10.5 hours before the tornado, 138 km from the path. May 15, 2025.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- -70334 J/kg
- Surface CAPE
- 0 J/kg
- Mixed-layer LCL
- 1019 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
- 0-3 km lapse rate
- 5.0 K/km
The surface observations
Juneau (UNU), 12 km from the path, in the two hours either side.
| Time (UTC) | Temp (°F) | Dew point (°F) | Wind | Gust (kt) | Pressure (mb) | Weather |
|---|---|---|---|---|---|---|
| 00:00 UTC |
From the Iowa Environmental Mesonet's archive of airport observations.
The radar
The Milwaukee radar (KMKX), 47 km away, was scanning. The volume nearest the touchdown began at 22:29 UTC.
Open the radar archive at this moment, over the track
Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.
This ground now
The live radar over the trackEvery 2025 tornado in WisconsinEvery tornado in Wisconsin since 1950Warnings in force in Wisconsin nowThe forecast where you are
The other tornadoes of May 15, 2025
34 more were confirmed in the United States that day.
| Date | Time | Rating | Where | Path (mi) | Width (yd) | Deaths | Injuries | Damage |
|---|---|---|---|---|---|---|---|---|
| May 15 | 1:05 PM CDT | EF0 | Chippewa, MN | 4.0 | 25 | |||
| May 15 | 1:28 PM CDT | EF0 | Swift, MN | 0.5 | 40 | |||
| May 15 | 1:34 PM CDT | EF1 | Swift, MN | 2.7 | 50 | |||
| May 15 | 2:43 PM CDT | EF0 | Stearns, MN | 2.8 | 50 | |||
| May 15 | 3:08 PM CDT | Unrated | Cass, ND | 0.1 | 20 | |||
| May 15 | 3:26 PM CDT | EF2 | Saint Croix, WI | 3.9 | 120 | |||
| May 15 | 4:05 PM CDT | EF0 | Sauk, WI | 0.1 | 20 | $5,000 | ||
| May 15 | 4:28 PM CDT | Unrated | Pembina, ND | 0.1 | 20 | |||
| May 15 | 4:42 PM CDT | Unrated | Columbia, WI | 1.2 | 20 | |||
| May 15 | 4:47 PM CDT | EF1 | Clark, WI | 0.8 | 100 | |||
| May 15 | 4:55 PM CDT | EF0 | Clark, WI | 2.4 | 75 | $1,000 | ||
| May 15 | 5:08 PM CDT | EF1 | Clark, WI | 2.4 | 100 | $45,000 | ||
| May 15 | 5:09 PM CDT | Unrated | Polk, MN | 0.1 | 10 | |||
| May 15 | 5:21 PM CDT | EF2 | Clark, WI | 4.6 | 230 | $725,000 | ||
| May 15 | 5:38 PM CDT | EF2 | Dodge, WI | 11.5 | 500 | 1 | $2.5 million | |
| May 15 | 5:41 PM CDT | EF0 | Marathon, WI | 2.5 | 65 | |||
| May 15 | 5:48 PM CDT | EF1 | Dodge, WI | 4.2 | 75 | $1.2 million | ||
| May 15 | 5:52 PM CDT | EF0 | Portage, WI | 5.2 | 45 | |||
| May 15 | 5:57 PM CDT | EF2 | Dodge, WI | 8.3 | 300 | $3.4 million | ||
| May 15 | 6:08 PM CDT | EF1 | Dodge, WI | 2.1 | 50 | $10,000 | ||
| May 15 | 6:09 PM CDT | EF1 | Dodge, WI | 1.5 | 50 | $45,000 | ||
| May 15 | 7:22 PM EDT | EF0 | Dare, NC | 0.8 | 100 | |||
| May 15 | 10:24 PM EDT | EF0 | Ottawa, MI | 3.5 | 50 | |||
| May 15 | 10:28 PM EDT | EF1 | Allegan, MI | 5.4 | 175 | |||
| May 15 | 10:41 PM EDT | EF1 | Allegan, MI | 8.3 | 200 | |||
| May 15 | 10:50 PM EDT | EF1 | Barry, MI | 6.8 | 200 | |||
| May 15 | 10:51 PM EDT | EF1 | Kent, MI | 14.9 | 100 | |||
| May 15 | 10:59 PM EDT | EF0 | Kalamazoo, MI | 10.1 | 200 | |||
| May 15 | 11:11 PM EDT | EF0 | Calhoun, MI | 8.5 | 200 | |||
| May 15 | 11:25 PM EDT | EF1 | Eaton, MI | 15.7 | 250 | |||
| May 15 | 12:03 AM EDT | EF1 | Livingston, MI | 1.9 | 230 | |||
| May 15 | 12:05 AM EDT | EF0 | Saginaw, MI | 1.6 | 250 | $150,000 | ||
| May 15 | 12:11 AM EDT | EF0 | Saginaw, MI | 3.4 | 160 | |||
| May 15 | 12:35 AM EDT | EF0 | Genesee, MI | 1.2 | 100 |
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.
Sources
NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.